Yes, I experienced the same thing with the blinking, squinting a lot and a forceful pulling down of the eyewbrows. I had myectomy surgery, along with a brow lift about 3 years ago. It helped a lot. I don't have the squeezing of the eyes that I had. I still have botox about every 3-4 months as I still have muscle spasms in the lower lids. About the light sensitivity: I experienced that a lot and still do, but I now wear photo-grey lenses in my glasses and it helps a lot. You probably know about them. They are tinted grey, plus they turn to sunglasses around bright light. They really have helped me a lot.
Hope I helped you some.
Carol in Naselle, WA - Big wind, rain storm going on.
Thanks for your reply. I'm glad to hear the you've gotten some relief with the surgeries.
Does it ever seem to you that your symptoms get worse each time the Botox wears off? I just can't help wondering if the Botox is causing the nerves in adjacent areas to react thereby setting up a never ending cycle of Botox, increased problems, more Botox, etc.
Have you (or anyone else) got any feelings about this?
I hadn't really noticed any worsening in my eyes, but about 5 months ago, I started having spasms in my neck. Am not sure what that's all about. Whether I'm sleeping wrong or part of the dystonia or what. My doc doesn't really know either. That's what is so darn frustration about this whole thing. I'm supposed to get more botox next week and am actually thinking of postponing my appointment. I'm actually doing fairly well. I can notice a definite difference in my eyes since what they were, but I may just cancel. I'm kind of afraid of having side effects for the holidays like black eyes, burry vision, or something.
Carol in Naselle, WA where we just had a snow storm.
>I'm supposed to get more botox next week and am actually thinking of postponing my appointment. I'm actually doing fairly well. I can notice a definite difference in my eyes since what they were, but I may just cancel.<
That's a good sign, if your need for Botox is decreasing and the time beween shots is increasing. As you continue to get the shots, you may notice that the intervals between are getting longer: that's what has happened to me over the years. I stated with 9 injections every 3 months and now it's five every 6-7 months, which is bearable.
Try to stretch the intervals out if you can, but if you are still driving, watch out! You can get yourelf in trouble real fast!